Champix side effects - Erectile Dysfunction

Hi all. One for the guys, or maybe wives of guys who have used Champix.

Has anyone noticed problems as described in the topic? I have never had a problem in that department but after 10 days of Champix I have had nothing but problems. Im quit and I've come off the Champix but 3 days later still nothing, and I mean nothing!!!!

Very worrying. Just wondered if anyone else has experienced this??

Edit - Have not posted here for years, and it said I was a senior member, so I should say that I quit for 4 years, felt great, then like a fool, started again on a night out, and have spent the last year and a half addicted again :-(

8 Replies

oldestnewest
  • Morning Amsie :)

    Can't help with your question I am afraid (though like Kat, I understand there is a connection) but wanted to say Welcome Back and that whilst I am sorry you succumbed I am sure that 2015 is going to be the year you quit the Nic for good. Do hang around won't you? It's lovely to meet you and I am sure you'll have lots to contribute.

    I am sure one of the Champix experts will be along soon to comment but (again, like Kat) I think medical advice is a priority (especially as the more you worry about it....vicious circle and all that...)

    Good luck mate- I am sure everything below the waist will be back to normal very soon.

  • A warm welcome from me, again sorry did not use champix, a little trip to docs, may just help. Now make yourself at home, as we want you here long term, so please keep posting, and I wish you luck.

    Great to have you with us, I can assure you we have such wonderful company , available all the time.

    So do indeed look forward to future posts, looking forward to reading your progress

  • Morning Amsie :) (still can't do spaces between paragraphs, so apologies) I used Champix and had no problems at all in the gentleman's vegetable department. Sorry that's not much help really :(

  • Not personally, but then I only took it for three months.

  • ...anyone noticed problems as described in the topic? ...

    Nope, todger all good here...

  • Tried Champix a few years ago and it made me horrendously tired, so stopped taking it. Can't remember this side effect though. If you still have morning erections, then it might not be the Champix, if you don't have any, then it might be. Worth seeing your GP either way.

    Just hit day 20 of Cold Turkey. Best quit so far, touch wood, (pardon the pun)

  • Never had any issues with my littleun ! Definitely would visit gp

  • Yes had the same problems and still not 100% 3 years later. Stay away from this crap!

You may also like...